# SDR AWXA200201248

- Difficulty date: December 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 55,822 hours, 34,603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 204 - WHEN PREPARING TO LAND, EN ROUTE, WITH GEAR LOWERED, HAD NO GEAR DOWN INDICATION. FOUND GROUND AIR CIRCUIT BREAKER TRIPPED; RESET CIRCUIT BREAKER AND DECLARED EMERGENCY. FUEL INDICATIONS WERE NORMAL, FLEW BY TOWER TO VERIFY LANDING GEAR WAS DOWN; LANDED WITHOUT FURTHER EVENT. CONTRACT MAINTENANCE INSPECTED THE LANDING GEAR AND CIRCUIT BREAKERS, ALL CHECKED NORMAL.
